Aa
A
A
Close
Avatar universal
low body temp
I have been taking ibuprofen for a pinched nerve in my lower back for two weeks.  Could that cause low body temp and a feeling of weakness or dizziness?
Discussion is closed
Cancel
1 Answers
Page 1 of 1
351246 tn?1379685732
Hi
Welcome to the forum!
Yes it is possible that you have a low body temperature due to ibuprofen. If this causes acidity, it can also cause dizziness. Ibuprofen also lowers the blood pressure. This low BP and low body temperature makes you feel weak. Talk to your doctor about changing your drug.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take care!



Discussion is closed
Cancel
Comment
A
A
Doctor Ratings & Reviews
Comprehensive info on 720K doctors.
Complete reviews, ratings & more.
Undiagnosed Symptoms Community Resources
Top General Health Answerers
363281 tn?1353103243
Blank
Nelson, New Zealand
1756321 tn?1499064984
Blank
Queensland, Australia
19694731 tn?1482853437
Blank
AL
Avatar universal
Blank
80052 tn?1496327897
Blank
way off the beaten track!, BC
Avatar universal
Blank
CT